MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC

MEDLINE INDUSTRIES, LP; DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC
Catalog Number ECVC8040A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2023 after inserting the needle he was "unable to create negative pressure while attempting to aspirate blood".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 after inserting the needle he was "unable to create negative pressure while attempting to aspirate blood".The customer reported that the needle "had a hole or leak" and the needle was removed from the patient.The customer reported another device was "installed" and the procedure was able to be completed.The customer reported there were "no adverse outcomes".Sample requested for return evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key18088755
Report Number3004519921-2023-00017
Device Sequence Number5831083
Product Code OES
UDI-Device Identifier10653160361589
UDI-Public10653160361589
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECVC8040A
Device Lot Number2022121690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown